# SDR P2EA99291

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FLOORBEAM WEB CRACKED AT BS 578 BETWEEN RBL 55 AND RBL 55 AT WL 206.  REPAIRED IAW SERVICE BULLETIN 737-53-1061 REVISION 4.  (M)
